IMR OpenIR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Noether's Theorem of Nonholonomic Systems in Optimal Control 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 4, 页码: 875-882
Authors:  Cai Pingping;  Song Duan;  Fu Jingli
Favorite  |  View/Download:23/0  |  Submit date:2021/02/02
SYMMETRIES  nonholonommic system  symmetry  conservation law  Noether's theorem  optimal control  
Noether's Theorem of Nonholonomic Systems in Optimal Control 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 4, 页码: 875-882
Authors:  Cai Pingping;  Song Duan;  Fu Jingli
Favorite  |  View/Download:15/0  |  Submit date:2021/02/02
SYMMETRIES  nonholonommic system  symmetry  conservation law  Noether's theorem  optimal control